# SDR DALA2017111408093

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 42,881 hours, 29,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN L2-791 IS INOPERATIVE. TROUBLE SHOT PER WDM 33-51-12 AND FOUND BATTERY PACK AT B5-259 FOR THE EMERGENCY LIGHTS BAD. REPLACED THE SAME PER AMM 33-51. OPERATIONAL CHECK IS GOOD.
